# SDR 00FDEA00874

- Difficulty date: December 14, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N429FE
- Make and model: Airbus A310-203
- Aircraft serial: 364
- Aircraft time: 39,650 hours, 16,433 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

00-355  UNABLE TO PRESSURIZE AC. AFT TO OUTFLOW VALVE AFT FAULTED AND REG 2 FAULTED.  R&R VALV PER TSM 21-31-12.  OPS CK NORMAL.  OK FOR SERVICE.
